sonia1984 25/02/17
Last reply 11 months ago
Increased Diastolic from Gilenya.

So after a visit to a cardiologist I was shocked at how high my diastolic was. I had a reading of 115/97, I was always optimal before the meds. The cardiologist didn’t seem to concerned over this reading and I was told to go ” Vegan” and went on my way. Now I am being told by my case manager/insurance to monitor my blood pressure throughout the day and if it gets to high to go to the doctor immediately. This is listed as a possible side effect of Gilenya so I am curious if this is common or if anyone has any differing advice on this.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


cameron
12 months ago

I have this issue, too, but as I hadn’t tested myself before I started gilenya I can’t say if the BP had started to go up earlier. I’m now on a low-dose BP med. I do know that your BP does tend to rise with age and I’ve been told to aim for max 150/90. I’ve been dieting lately and see that the BP is gradually but definitely going down. My understanding of the gilenya side effects is that it only has a small effect on BP, so maybe your rise is a combination of factors?


frankielideo
11 months ago

My BP has gone up since being on gilenya, it’s gotten as height as 155/117 then other times as low as 117/ 82 I’m on no no meds


stumbler
11 months ago

@frankielideo , with you upcoming PIP assessment, could your stress levels be increasing? This is something which is best avoided.


frankielideo
11 months ago

@stumbler, I thought it was stress but I have monitored it over the last few months, it constantly high then goes low, they did a 24hr test back in aug and that was light unless I was sleeping, I refused the bp tablets as it does go low, so I may have to go on them at some point

Post Comment

You must be logged in to reply to this topic.